# SDR CA961025009

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 302158
- Condition: Contaminated
- Location: Fire Det
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

(CAN) FIRE LIGHT ON, AT TAKEOFF. PILOT RETURNED TO BLOCKS. FOUND A FIRE DETECTOR WET.
